Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Integers of quadratic fields as sums of squares


Author: Ivan Niven
Journal: Trans. Amer. Math. Soc. 48 (1940), 405-417
MSC: Primary 10.0X
MathSciNet review: 0003000
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. J. Mordell, On the representation of a binary quadratic form as a sum of squares of linear forms, Math. Z. 35 (1932), no. 1, 1–15. MR 1545284, 10.1007/BF01186544
  • [2] -, A new Waring's problem, Quarterly Journal of Mathematics, vol. 1 (1930), pp. 276-288.
  • [3] -, On binary quadratic forms, Journal für die reine und angewandte Mathematik, vol. 167 (1932).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0003000-5
Article copyright: © Copyright 1940 American Mathematical Society